From homogeneous eigenvalue problems to two-sex population dynamics

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Enclosure theorems are derived for homogeneous bounded order-preserving operators and illustrated for operators involving pair-formation functions introduced by Karl-Peter Hadeler in the late 1980s. They are applied to a basic discrete-time two-sex population model and to the relation between the basic turnover number and the basic reproduction number.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalJournal of Mathematical Biology
DOIs
StateAccepted/In press - Mar 8 2017

Fingerprint

Basic Reproduction Number
Population dynamics
Population Dynamics
Eigenvalue Problem
Mathematical operators
population dynamics
Basic Reproduction number
gender
Enclosure
Population Model
Operator
Enclosures
Population
Discrete-time
Theorem
basic reproduction number

Keywords

  • Enclosure theorems
  • Homogeneous order-preserving operators
  • Ordered normed vector spaces
  • Pair formation
  • Spectral radius

ASJC Scopus subject areas

  • Modeling and Simulation
  • Agricultural and Biological Sciences (miscellaneous)
  • Applied Mathematics

Cite this

From homogeneous eigenvalue problems to two-sex population dynamics. / Thieme, Horst.

In: Journal of Mathematical Biology, 08.03.2017, p. 1-22.

Research output: Contribution to journalArticle

@article{9cc898a3a1fc4e638b995f281523bdd3,
title = "From homogeneous eigenvalue problems to two-sex population dynamics",
abstract = "Enclosure theorems are derived for homogeneous bounded order-preserving operators and illustrated for operators involving pair-formation functions introduced by Karl-Peter Hadeler in the late 1980s. They are applied to a basic discrete-time two-sex population model and to the relation between the basic turnover number and the basic reproduction number.",
keywords = "Enclosure theorems, Homogeneous order-preserving operators, Ordered normed vector spaces, Pair formation, Spectral radius",
author = "Horst Thieme",
year = "2017",
month = "3",
day = "8",
doi = "10.1007/s00285-017-1114-9",
language = "English (US)",
pages = "1--22",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Verlag",

}

TY - JOUR

T1 - From homogeneous eigenvalue problems to two-sex population dynamics

AU - Thieme, Horst

PY - 2017/3/8

Y1 - 2017/3/8

N2 - Enclosure theorems are derived for homogeneous bounded order-preserving operators and illustrated for operators involving pair-formation functions introduced by Karl-Peter Hadeler in the late 1980s. They are applied to a basic discrete-time two-sex population model and to the relation between the basic turnover number and the basic reproduction number.

AB - Enclosure theorems are derived for homogeneous bounded order-preserving operators and illustrated for operators involving pair-formation functions introduced by Karl-Peter Hadeler in the late 1980s. They are applied to a basic discrete-time two-sex population model and to the relation between the basic turnover number and the basic reproduction number.

KW - Enclosure theorems

KW - Homogeneous order-preserving operators

KW - Ordered normed vector spaces

KW - Pair formation

KW - Spectral radius

UR - http://www.scopus.com/inward/record.url?scp=85014641155&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85014641155&partnerID=8YFLogxK

U2 - 10.1007/s00285-017-1114-9

DO - 10.1007/s00285-017-1114-9

M3 - Article

C2 - 28275824

AN - SCOPUS:85014641155

SP - 1

EP - 22

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

ER -